Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 372, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2009, 6:51 PM EDT for 5 counties in Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2009, 6:51 PM EDT (22:51 UTC)
- Expired
- Jun 22, 2009, 7:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dooly County, GA, Houston County, GA, Macon County, GA, Peach County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:00 PM EDT | TSTM WND DMG | Perry, GA | 12 TREES DOWN NEAR GEORGIA AVE AND GEORGIA EXTENSION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 3:43 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 222251
SVRFFC
GAC093-153-193-225-235-222330-
/O.NEW.KFFC.SV.W.0372.090622T2251Z-090622T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT MON JUN 22 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DOOLY COUNTY IN CENTRAL GEORGIA
HOUSTON COUNTY IN CENTRAL GEORGIA
PEACH COUNTY IN CENTRAL GEORGIA
NORTHWESTERN PULASKI COUNTY IN CENTRAL GEORGIA
NORTHEASTERN MACON COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 730 PM EDT
* AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BYRON...
MOVING SOUTH AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
VALLEY...PERRY...UNADILLA AND PINEHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR NORTHERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR SOUTHERN
GEORGIA.
&&
LAT...LON 3214 8376 3257 8392 3269 8376 3269 8374
3223 8349
TIME...MOT...LOC 2251Z 339DEG 28KT 3261 8382
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:40 PM EDT, 11 minutes earlier.
Area forecast discussion, Jun 22, 6:40 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 640 PM EDT MON JUN 22 2009 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... POSITIONS OF UPPER HIGH OVER LOWER MISSISSIPPI VALLEY AND UPPER LOW OFF THE NEW ENGLAND COAST HAS LEFT US IN NORTH-NORTHWESTERLY FLOW ALOFT...ALLOWING IMPULSES BETWEEN THE TWO SYSTEMS TO TRACK RIGHT OVER OUR AREA. WITH THIS...INCREASING CAPES TO OVER 3000 J/KG...AND WEAK BOUNDARY SITTING ACROSS THE AREA...CANNOT RULE OUT THE POSSIBILITY OF A SEVERE THUNDERSTORM DEVELOPING THIS AFTERNOON. LAPSE RATES AND LEVELS OF DRY VS. MOIST AIR ON 12Z KFFC SOUNDING INDICATE THAT DAMAGING WINDS WOULD BE THE MAIN THREAT... BUT WITH MORNING INVERSIONS RIGHT AT 0C AND -20C AND SOME WEAK COOLING ALOFT AS THE UPPER LOW SPINS OVER THE OCEAN...CANNOT RULE OUT THE POSSIBILITY OF LARGE HAIL AS WELL ESPECIALLY AS THE INTERMITTENT IMPULSES MOVE OVER THE AREA. RIDGE/TROUGH AMPLITUDE WILL INCREASE OVER THE NEXT DAY OR SO... PUSHING THE FLOW EVEN MORE NORTHERLY (AN ANOMALY FOR THIS TIME OF YEAR). THIS WILL BEGIN PUSHING THE POPS A LITTLE MORE TO THE WEST AND EVENTUALLY FURTHER SOUTH BY WEDNESDAY AS A GENERAL SURFACE WEAKNESS DEVELOPS OVER THE FLORIDA PANHANDLE. IN GENERAL...CANNOT RULE OUT POPS JUST ABOUT ANYWHERE THROUGH THE SHORT TERM BUT HAVE BACKED OFF A BIT LATE WEDNESDAY AS UPPER RIDGE BUILDS IN TOWARD THE LOWER APPALACHIANS AND TROUGH AXIS PUSHES SOUTH TOWARD FLORIDA. CONTINUED TO TAKE A BIAS-ADJUSTED MAV/MET BLEND FOR TEMPERATURES...LEANING TOWARD THE MET AS MAV HAS BEEN MUCH TOO COOL THE LAST SEVERAL NIGHTS. .LONG TERM /THURSDAY THROUGH MONDAY/... RIDGE AXIS BEGINS BUILDING BACK IN FOR THE BEGINNING OF THE EXTENDING...BRINGING WEAK NORTHWESTERLY FLOW BACK TO THE AREA. UPPER TROUGH PUSHES A WEEK FRONT THROUGH THE SOUTHEAST ON FRIDAY...INCREASING POPS AND THUNDER CHANCES. THIS WEAK FRONT PUSHES OUT BY SATURDAY BUT WE ARE LEFT WITH VERY WEAK FLOW ALOFT THROUGH THE REST OF THE WEEKEND. NOT A WHOLE LOT OF AGREEMENT ON THE FINAL DETAILS OF THE EXTENDED BETWEEN THE GFS/ECMWF/UKMET FOR THE END OF THE EXTENDED THOUGH THEY SEEM TO HINT AT ANOTHER UPPER LOW ROTATING AROUND THE HIGH AND POSSIBLY BRINGING ANOTHER WEAK FRONT INTO THE REGION BY THE BEGINNING OF NEXT WEEK. NO MAJOR CHANGES TO TEMPERATURES ON THE HORIZON. .AVIATION /8 PM EDT TONIGHT THROUGH 8 PM EDT TUESDAY/... SHORT TERM FORECAST BASED ON CURRENT CONVECTION AND RADAR TRENDS. EXPECT SHOWERS AND TSTMS TO CONTINUE MOVING SOUTH TO SOUTHEAST AT 20 KNOTS IN AN AREA BETWEEN ATL...AHN TO SOUTH OF MCN. MOST TSTMS SHOULD DISSIPATE BY 7 PM FROM ATL TO AHN AND CONTINUE TO 9 PM AROUND MCN. OUTFLOW BOUNDARIES FROM THE TSTMS HAVE BEEN CAUSING BRIEF GUSTY WINDS UP TO 30 KNOTS GENERALLY FROM A NORTHWEST THROUGH NORTHEAST DIRECTION. EXPECT THE NORTHWEST FLOW TO RETURN FOR THE EVENING BEFORE BECOMING NORTHEAST BY TUESDAY MORNING AS THE LOW PRESSURE TROUGH OFF THE COAST BECOMES MORE DOMINATE OVER GA. WILL INDICATE TSTMS IN VICINITY FOR TUESDAY AFTERNOON FOR THE TAF LOCATIONS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 93 69 93 69 / 40 20 10 20 10 ATLANTA 74 91 72 92 72 / 40 20 10 20 10 BLAIRSVILLE 68 89 64 87 63 / 40 20 10 20 10 CARTERSVILLE 72 93 66 92 65 / 40 20 10 20 10 COLUMBUS 75 95 74 95 74 / 40 30 10 20 10 GAINESVILLE 72 92 70 91 70 / 40 20 10 20 10 MACON 72 95 70 95 71 / 40 20 10 20 10 ROME 73 93 68 92 66 / 40 20 10 20 10 PEACHTREE CITY 71 93 65 94 67 / 40 20 10 20 10 VIDALIA 72 96 69 96 71 / 30 20 10 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BUTTS... CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN... MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE... POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING... TALIAFERRO...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON... WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES. && TDP/16
Hazardous weather outlook, Jun 22, 4:25 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 425 PM EDT MON JUN 22 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 425 PM EDT MON JUN 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. A FEW OF THESE STORMS WILL BE SEVERE. .SYNOPSIS... THE RIDGE OF HIGH PRESSURE THAT WAS OVER THE REGION THIS PAST WEEKEND WILL BE SHIFTING WESTWARD THROUGH TONIGHT. THIS WILL PUT MUCH OF NORTH AND CENTRAL GEORGIA IN A NORTH FLOW ALLOWING WEAK IMPULSES TO MOVE ACROSS THE REGION. THESE IMPULSES WILL AID IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. SOME LARGE HAIL IS ALSO POSSIBLE WITH THE STRONGER STORMS. .DISCUSSION... THE ATMOSPHERE HAS BECOME UNSTABLE THIS AFTERNOON WITH CAPES NEAR 2500 AND LIFTED INDEX VALUES OF -3 TO -6. A FEW OF THE THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND TONIGHT COULD PRODUCE STRONG DAMAGING DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 31/16
In the hours before
Local storm report, Jun 22, 5:50 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT MON JUN 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG 2 NE JACKSON 33.31N 83.94W
06/22/2009 BUTTS GA COUNTY OFFICIAL
SIX TREES DOWN COUNTY WIDE.
&&
JLFSpecial weather statement, Jun 22, 5:55 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 PM EDT MON JUN 22 2009 GAZ056-058-069>071-081-222245- 555 PM EDT MON JUN 22 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CRAWFORD... UPSON...MONROE...LAMAR...SPALDING AND BUTTS COUNTIES UNTIL 645 PM EDT... AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LIBERTY HILL...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CRAWFORD...UPSON...MONROE...LAMAR...SPALDING AND BUTTS COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ORCHARD HILL...CHAPPEL MILL...MILNER...LIBERTY HILL...HIGH FALLS STATE PARK...ALDORA...BARNESVILLE...JOHNSTONVILLE...GOGGINS... COLLIER...FORSYTH...REDBONE...BRENT...CULLODEN AND RUSSELLVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 22, 5:56 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT MON JUN 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG 2 SW GREENSBORO 33.55N 83.21W
06/22/2009 GREENE GA COUNTY OFFICIAL
EIGHT TREES DOWN.
&&
JLFSpecial weather statement, Jun 22, 6:33 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 633 PM EDT MON JUN 22 2009 GAZ062-075-076-222315- 633 PM EDT MON JUN 22 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN JEFFERSON...GLASCOCK AND WARREN COUNTIES UNTIL 715 PM EDT... AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WARRENTON...MOVING SOUTHEAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS JEFFERSON...GLASCOCK AND WARREN COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MESENA...CADLEY... NORWOOD...CAMAK...WARRENTON...BEALL SPRINGS...REESE...FIVE POINTS... BASTONVILLE...GIBSON...EDGEHILL...AVERA...WRENS...STAPLETON AND GRANGE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 22, 6:37 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT MON JUN 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 WSW LIZELLA 32.79N 83.87W
06/22/2009 E1.00 INCH CRAWFORD GA AMATEUR RADIO
&&
JLFLocal storm report, Jun 22, 6:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT MON JUN 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 7 E MILLEDGEVILLE 33.09N 83.12W
06/22/2009 BALDWIN GA COUNTY OFFICIAL
TEN TREES NEAR HIGHWAY 22 AND 24.
&&
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 43 min |
| Jun 22, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 49 min |
| Jun 22, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 48 min |
| Jun 22, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 43 min |
| Jun 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 41 min |
| Jun 22, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 24 min |
| Jun 22, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 51 min |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Treutlen, Wheeler | 39 min |
| Jun 22, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Wilcox | 48 min |
| Jun 22, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 26 min |
| Jun 22, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Newton, Rockdale | 52 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 22 min |
| Jun 22, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 45 min |
| Jun 22, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones | 44 min |
| Jun 22, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Washington | 48 min |
| Jun 22, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 47 min |
| Jun 22, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 46 min |
| Jun 22, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Monroe, Peach | 51 min |
| Jun 22, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 46 min |
| Jun 22, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 27 min |
| Jun 22, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 26 min |
| Jun 22, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 51 min |
| Jun 22, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 44 min |
| Jun 22, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski, Wilcox | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.